I would think until you see the reults you want to see. I've been taking them myself and they work, I will probably continue for 1 more month, but make sure you take your vitamins because you will lack your daily nutrients you need because your not eating as much as you use to
Fruta Planta was actually pulled off the market. It contained a drug called sibutramine that they company did not list on the ingredients. Sibutramine had been previously banned in the United States. It can cause an entire laundry list of side effects including bleeding, seizures, heart attack, and even death. These were reported with the use of Fruta Planta. If you are taking it, the FDA advises that you should stop right away.
Hello.Welcome.You should stop this diet pill as it is not safe to use it.Adopt better choices like exercises and calorie reduction.If you are obese then you can think of either liposuction or bariatric surgery.Good luck.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hello doctor my daughter is suffering frm fever nd v have done the test the reports state that she has typhoid nd the ratio of widal test is 1:320 nd have been statrted on antibiotics zifi 50 dt do tht medicine is effective. nd also suggest me her diet plan . hw long does it takes to cure ths diseses.
i was detected typhoid 15 days back thru widal test ratio was 1: 80 after one week again i was asked to test again it was 1:160,now my fever is controlled,having little cough and stomach pain,i am not taking any oily , or any carbohydrate food,till when i should not take normal diet.
Hi doctor, I am married and have poly cystic ovaries ....I am 66 kilograms in weight...and I am planning to get pregnant as soon as possible... I just consulted a doctor...according to the doctor I am taking Metformin tabs (Diamet 850) daily..and I am trying to reduce my weight by juice diet .. How long I have to wait for become cured ? Meera maroki
I have had diarrhea off and on for the past 3 weeks, that started right after a viral infection. No fever, some nausea, and stomach pains very high right under breast. I did have gastric bypass 4 years ago. Everyone says it's just a thing going around, but 3 weeks straight? Just don't know what to do. Feeling very weak and tired all the time. Not eating much, and low fluid intake due to it all runs right through me. Thanks for any advise!
i have type 2 diabetes. I have stage 4 kidney disease. I am 51. I weigh 253. I am currently on a 1200 calorie pre surgery diet. I have lost 16 pounds in 4 weeks. Never in my life has a diet worked so well. I feel great am satisfied and my question is, can i just stay on this diet as long as it is working and postpone this gastric bypass ?
Sir, I had undergone biaratic sleep surgery last year in July 2016; thereafter I am facing acute gastric problem at bed time only . Attending doctor has given me various anti acid medicine but of no effect. Recently he has prescribed normaxin rt...
Greetings. I have difficulty understanding the differences between the procedure in the doctor s office where they put wires on my chest to check my heart and the other procedure where the technician rolls a device on my chest and watches her...
I had a complete hysterectomy in January 2010 and have been on Estradiol pretty much since. I currently take 1 mg by mouth as I am allergic to patches. I also take calcium/Vit.D as well as other vitamins/supplements. I am now considering bariatric surgery (sometime around July/August) due to my long-term diabetes and the surgeon says I must go off the Estradiol. My concerns include becoming a raving mad woman, hot flashes, vaginal dryness and loss of libido as I am in a sexual relationship. What would be the best way to wean off the Estradiol with the (hopefully) least side effects? Thank you
i have had weight loss surgery about 6 1/2 months ago, and i'm trying to go on the hcg diet, but it seems to bother my stomach, as if i'm really hungry, or my stomach is spasming... i do have a sensitive stomach at the best of times though, should I just tough it out? it's really my only hope of dropping weight, the surgery didn't do that much for me